# SDR 2007UALA00513

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 22,774 hours, 9,242 cycles
- Engine: Iae V2527A5
- Engine time: 27,072 hours, 10,555 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED TO START.  VALVE INDICATES OPEN.   REPLACED STARTER DUE TO FAILURE. UPON FURTHER TEARDOWN, FOUND THAT THE TURBINE WHEEL BEARING HAD FAILED CAUSING DAMAGE TO THE INLET HOUSING, CAGE, TURBINE WHEEL AND CLUSTER GEARS. THE START VALVE WAS ALSO REPLACED AS A PRECAUTIONARY MEASURE.
